Meromorphic solutions of a kind of functional equations of Diophantine type

Volume 94 / 2008

Ping Li, Xianyang Zhang Annales Polonici Mathematici 94 (2008), 265-273 MSC: 30D35, 30D05. DOI: 10.4064/ap94-3-5

Abstract

We apply Nevanlinna's value distribution theory to show that some functional equations of Diophantine type have no admissible meromorphic solutions. This result confirms a recent conjecture of Li and Yang.

Authors

  • Ping LiDepartment of Mathematics
    University of Science and Technology of China
    Hefei, Anhui, 230026, P.R. China
    e-mail
  • Xianyang ZhangDepartment of Mathematics
    University of Science and Technology of China
    Hefei, Anhui, 230026, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image